Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 37, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 28, 2017, 3:40 PM CDT. It took effect at Apr 29, 2017, 10:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2017, 3:40 PM CDT (20:40 UTC)
- In effect from
- Apr 29, 2017, 10:00 AM CDT
- Expired
- Apr 30, 2017, 4:24 AM CDT
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
498 WHUS73 KGRB 282040 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT FRI APR 28 2017 ...STRONG NORTHEAST WINDS AND HIGH WAVES THIS WEEKEND... .NORTHEAST WINDS WILL INCREASE THIS WEEKEND AS A LOW PRESSURE SYSTEM SLOWLY APPROACHES FROM THE SOUTHWEST. WINDS WILL FIRST BECOME GUSTY SATURDAY AFTERNOON SOUTH OF STURGEON BAY ON LAKE MICHIGAN...AND WILL INCREASE FURTHER NORTH BY SATURDAY EVENING. THE STRONG WINDS WILL ALSO CREATE A PROLONGED PERIOD OF HIGH WAVES. LMZ542-543-290445- /O.NEW.KGRB.SC.Y.0037.170429T1800Z-170501T0000Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 340 PM CDT FRI APR 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 7 PM CDT SUNDAY. * WINDS...NORTH AT 10 TO 20 KNOTS TONIGHT...VEERING NORTHEAST AND INCREASING TO 15 TO 25 KNOTS SATURDAY AFTERNOON...THEN INCREASING TO 30 KNOTS ON SUNDAY. * WAVES...1 TO 3 FEET TONIGHT...BUILDING TO 4 TO 7 FEET SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-541-290445- /O.NEW.KGRB.SC.Y.0037.170430T0200Z-170501T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 340 PM CDT FRI APR 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SATURDAY TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 PM SATURDAY TO 7 PM CDT SUNDAY. * WINDS...NORTH AT 10 TO 15 KNOTS TONIGHT...VEERING NORTHEAST THEN INCREASING TO 15 TO 25 KNOTS SATURDAY EVENING...THEN INCREASING TO 30 KNOTS ON SUNDAY. * WAVES...1 TO 3 FEET TONIGHT AND SATURDAY...BUILDING TO 3 TO 5 FEET SATURDAY NIGHT...THEN BUILDING TO 6 TO 10 FEET ON LAKE MICHIGAN ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
060 WHUS73 KGRB 290223 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 923 PM CDT FRI APR 28 2017 ...STRONG NORTHEAST WINDS AND HIGH WAVES THIS WEEKEND... .NORTHEAST WINDS WILL INCREASE THIS WEEKEND AS A LOW PRESSURE SYSTEM SLOWLY APPROACHES LAKE MICHIGAN FROM THE SOUTHWEST. WINDS WILL BECOME GUSTY SATURDAY AFTERNOON SOUTH OF STURGEON BAY ON LAKE MICHIGAN...AND WILL INCREASE FURTHER NORTH BY SATURDAY EVENING. THE STRONG WINDS WILL ALSO CREATE A PROLONGED PERIOD OF HIGH WAVES. LMZ542-543-291030- /O.CON.KGRB.SC.Y.0037.170429T1800Z-170501T0000Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 923 PM CDT FRI APR 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 7 PM CDT SUNDAY... * WINDS...NORTH AT 10 TO 20 KNOTS TONIGHT...VEERING NORTHEAST AND INCREASING TO 15 TO 25 KNOTS SATURDAY AFTERNOON...THEN INCREASING TO 30 KNOTS ON SUNDAY. * WAVES...1 TO 3 FEET TONIGHT...BUILDING TO 4 TO 7 FEET SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-541-291030- /O.CON.KGRB.SC.Y.0037.170430T0200Z-170501T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 923 PM CDT FRI APR 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SATURDAY TO 7 PM CDT SUNDAY... * WINDS...NORTH AT 10 TO 15 KNOTS TONIGHT...VEERING NORTHEAST THEN INCREASING TO 15 TO 25 KNOTS SATURDAY EVENING...THEN INCREASING TO 30 KNOTS ON SUNDAY. * WAVES...1 TO 3 FEET TONIGHT AND SATURDAY...BUILDING TO 3 TO 5 FEET SATURDAY NIGHT...THEN BUILDING TO 6 TO 10 FEET ON LAKE MICHIGAN ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
746 WHUS73 KGRB 290947 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 447 AM CDT SAT APR 29 2017 ...STRONG NORTHEAST WINDS AND HIGH WAVES EXPECTED THIS WEEKEND... .A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE SOUTHWEST WILL RESULT IN INCREASING NORTHEAST WINDS AND BUILDING WAVES ON THE BAY AND LAKE. THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING. LMZ522-542-543-291800- /O.EXT.KGRB.SC.Y.0037.170429T1500Z-170430T1800Z/ /O.NEW.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 447 AM CDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 PM CDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * WINDS...NORTHEAST WINDS WILL BE ON THE INCREASE...PEAKING SUNDAY AFTERNOON AND EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY...AND TO 5 TO 8 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ521-541-291800- /O.EXT.KGRB.SC.Y.0037.170430T0200Z-170430T1800Z/ /O.NEW.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 447 AM CDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 1 PM CDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * WINDS...NORTHEAST WINDS WILL BE ON THE INCREASE...PEAKING SUNDAY AFTERNOON AND EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 6 TO 9 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ SKOWRONSKI
335 WHUS73 KGRB 291524 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1024 AM CDT SAT APR 29 2017 ...STRONG NORTHEAST WINDS AND HIGH WAVES EXPECTED THIS WEEKEND... .A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE SOUTHWEST WILL RESULT IN INCREASING NORTHEAST WINDS AND BUILDING WAVES ON THE BAY AND LAKE. THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING. LMZ522-542-543-292330- /O.CON.KGRB.SC.Y.0037.000000T0000Z-170430T1800Z/ /O.CON.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1024 AM CDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WINDS...NORTHEAST WINDS WILL CONTINUE TO INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE THIS MORNING INTO THE AFTERNOON...THEN PEAK SUNDAY AFTERNOON AND EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. * WAVES...BUILDING TO 3 TO 5 FEET ON THE BAY...AND TO 5 TO 8 FEET ON THE LAKE BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ521-541-292330- /O.CON.KGRB.SC.Y.0037.170430T0200Z-170430T1800Z/ /O.CON.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1024 AM CDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 1 PM CDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WINDS...NORTHEAST WINDS INCREASING THIS AFTERNOON AND EVENING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...PEAKING SUNDAY AFTERNOON AND EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. * WAVES...BUILDING TO 3 TO 5 FT ON THE BAY AND TO 4 TO 7 FT ON THE LAKE THIS EVENING...THEN BUILDING TO 4 TO 7 FEET ON THE BAY...AND TO 6 TO 9 FEET ON THE LAKE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ BERSCH
767 WHUS73 KGRB 292104 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 PM CDT SAT APR 29 2017 ...STRONG NORTHEAST WINDS AND HIGH WAVES EXPECTED THIS WEEKEND... .A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE SOUTHWEST WILL RESULT IN INCREASING NORTHEAST WINDS AND BUILDING WAVES ON THE BAY AND LAKE. THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING. LMZ522-300515- /O.EXT.KGRB.SC.Y.0037.000000T0000Z-170501T1200Z/ /O.CAN.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 404 PM CDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE WATCH. * WINDS...NORTHEAST WINDS WILL CONTINUE TO INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-300515- /O.EXT.KGRB.SC.Y.0037.000000T0000Z-170430T0200Z/ /O.UPG.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/ /O.NEW.KGRB.GL.W.0008.170430T0200Z-170501T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 404 PM CDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS WILL CONTINUE TO INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...THEN PEAK SUNDAY AFTERNOON AND EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. * WAVES...BUILDING TO 5 TO 8 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-300515- /O.UPG.KGRB.SC.Y.0037.170430T0200Z-170430T1800Z/ /O.NEW.KGRB.GL.W.0008.170430T0200Z-170501T1200Z/ /O.UPG.KGRB.GL.A.0004.170430T1800Z-170501T1200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 404 PM CDT SAT APR 29 2017 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...PEAKING SUNDAY AFTERNOON AND EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. * WAVES...BUILDING TO 3 TO 5 FT ON THE BAY AND TO 4 TO 7 FT ON THE LAKE THIS EVENING...THEN BUILDING TO 4 TO 7 FEET ON THE BAY...AND TO 6 TO 9 FEET ON THE LAKE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
910 WHUS73 KGRB 300216 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CDT SAT APR 29 2017 ...STRONG NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH THE WEEKEND... .A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE SOUTHWEST WILL RESULT IN INCREASING NORTHEAST WINDS AND BUILDING WAVES ON THE BAY AND LAKE. THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND EVENING. LMZ542-543-301030- /O.EXP.KGRB.SC.Y.0037.000000T0000Z-170430T0200Z/ /O.CON.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 916 PM CDT SAT APR 29 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...PEAKING SUNDAY AFTERNOON AND EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. * WAVES...BUILDING TO 6 TO 9 FEET BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-541-301030- /O.CON.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 916 PM CDT SAT APR 29 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS...NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...PEAKING SUNDAY AFTERNOON AND EVENING WHEN SOME GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY. * WAVES...BUILDING TO 3 TO 5 FT ON THE BAY AND TO 4 TO 7 FT ON THE LAKE TONIGHT...THEN BUILDING TO 4 TO 7 FEET ON THE BAY...AND TO 6 TO 9 FEET ON THE LAKE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-301030- /O.CON.KGRB.SC.Y.0037.000000T0000Z-170501T1200Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 916 PM CDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS...NORTHEAST AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS ON SUNDAY. * WAVES...BUILDING TO 4 TO 6 FEET BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
046 WHUS73 KGRB 300924 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 424 AM CDT SUN APR 30 2017 ...STRONG NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH TONIGHT... .A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE SOUTHWEST WILL RESULT IN NORTHEAST GALES AND BUILDING WAVES ON THE BAY AND LAKE TODAY AND TONIGHT. WINDS WILL SHIFT TO THE SOUTH MONDAY AS THE CENTER OF THE LOW PRESSURE SYSTEM TRACKS ACROSS WISCONSIN... AND AN OCCLUDED FRONT WRAPS NORTHEAST ACROSS THE AREA. WINDS WILL INCREASE FROM THE NORTHWEST AGAIN TUESDAY AS THE LOW PULLS AWAY FROM THE AREA. LMZ522-301730- /O.UPG.KGRB.SC.Y.0037.000000T0000Z-170501T1200Z/ /O.EXA.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 424 AM CDT SUN APR 30 2017 ...GALE WARNING IN EFFECT UNTIL 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 7 AM CDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS OF 15 TO 25 KTS ARE EXPECTED EARLY TODAY. THE WINDS WILL INCREASE TO 30 KNOTS BY MID-DAY...WITH GALE FORCE GUSTS AROUND 35 KNOTS EXPECTED FROM MID-DAY THROUGH MUCH OF TONIGHT. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET...WITH THE HIGHEST WAVES EXPECTED THIS AFTERNOON THROUGH THIS EVENING. * WINDS MAY DIMINISH SOME LATE TONIGHT...THEN SHIFT TO THE SOUTH MONDAY MORNING. WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN BY TUESDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY AGAIN TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-541>543-301730- /O.CON.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 424 AM CDT SUN APR 30 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS...NORTHEAST WINDS OF 15 TO 25 KTS ARE EXPECTED EARLY TODAY. THE WINDS WILL INCREASE TO 30 KNOTS BY MID-DAY...WITH GALE FORCE GUSTS AROUND 35 KNOTS EXPECTED FROM MID-DAY THROUGH MUCH OF TONIGHT. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 6 TO 9 FEET ON THE LAKE. THE HIGHEST WAVES ARE EXPECTED THIS AFTERNOON THROUGH THIS EVENING. * WINDS MAY DIMINISH SOME LATE TONIGHT...THEN SHIFT TO THE SOUTH MONDAY MORNING. THE SOUTH WINDS ARE LIKELY TO MAINTAIN SUFFICIENT WAVES TO WARRANT A SMALL CRAFT ADVISORY FOR THE LAKE FOR MONDAY INTO MONDAY NIGHT. * WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN BY TUESDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY FOR THE LAKE AND THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SKOWRONSKI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 2:36 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 28, 2:36 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 236 PM CDT Fri Apr 28 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Saturday Issued at 232 PM CDT Fri Apr 28 2017 What breaks in the cloud cover some locations will observe this afternoon will be short lived as light rain with the next system already in southern wisconsin. Primary forecast challenge centers on arrival, how far northward, and then departure of this area of rain overnight. Rainfall appears to be mainly focused on the weak 850 trough which slides over the region this evening before departing east of the area after midnight. Nam appears under done with this system so used the ECMWF and GFS with timing of the rainfall. Surface high pressure then nudges into the Great Lakes region on Saturday for a drier period with decreasing clouds for a period of time. Winds turn northeast and blustery across the area with the approach of the next system. Cooler readings along the lakeshore expected. Some progs begin to bring precipitation to far southern areas later Saturday afternoon, so will start a ramp up period late afternoon. .LONG TERM...Saturday Night Through Friday Issued at 232 PM CDT Fri Apr 28 2017 A wet cool pattern is expected Saturday night through Tuesday followed with a drier period and moderating temperatures for the rest of next week. A strong upper low system is progged to slowly move from the Central Plains Saturday night into the western Great Lakes or Northern plains region by Monday. Gulf moisture with pwats of 1.00 to 1.50 inches work into the region ahead of this system with the upper southwest flow. While not abnormally high PWATS, the duration provides the potential of a long duration soaking rainfall. Start time over southern portions varies with the progs, ranging from Saturday afternoon to Saturday evening, with northern areas the latest. The later start for the north Saturday night into Sunday morning will provide a potential of a light mix. The brunt of the rainfall appears to be Sunday afternoon into Sunday evening with the 850 warm front lifting northward into the state. This would likely be the best chance of storms as well. With the upper low system lifting northward over minnesota, best rainfalls after that will be northwest of the area with the deformation area. But a continued soaking rainfall will continue as the upper low drifts into the state. Progs suggest the best instability and potential of stronger storms remain south of the area for this storm system. Best period of thunderstorms appear first with the warm surge later sunday and possibly with the upper low center Monday. As the system pulls away Monday night into Tuesday the mix potential returns, along with an instability shower variety on Tuesday. Later half of the week, northwest flow develops with a possible short wave trough dropping over the area toward Thursday night. Progs continue to divert next week with the building ridge over the Plains or another weak short wave trough and front dropping over Friday night or next Saturday. Nevertheless the pattern provides a period of drying and moderating temperatures. && .AVIATION...for 18Z TAF Issuance Issued at 1126 AM CDT Fri Apr 28 2017 Cigs will continue to lift to VFR levels from south to north this afternoon as the cyclonic flow with a low pressure system departs further northeast of Lake Superior. A west to east ridge of high pressure will drift northward across the area this afternoon into Saturday for an overall quiet weather regime. Another low pressure region tracking over the mid mississippi region this afternoon into tonight may be close enough to produce a few light showers south of highway 10 this evening. Otherwise mainly VFR conditions to prevail into Saturday. && .MARINE... Issued at 232 PM CDT Fri Apr 28 2017 Persistent northeast winds along Lake Michigan this weekend may produce high waves. Winds may approach gale levels late this weekend into early next week as a strong storm system tracks into the Great Lakes region. && .HYDROLOGY... Issued at 232 PM CDT Fri Apr 28 2017 Above normal rainfall for April continues to keep river levels and flows above normal. Recent rainfall this week have prompted river flood warnings for part of the Wolf river south of Shawano. Flows along the Menominee also remain above normal, with flood advisories in effect for portions of the river and possible flood warnings for minor flood stage this weekend. Another storm system Sunday into Monday will be capable of producing another widespread inch of rainfall over two days. Locally higher amounts to 2 inches possible. This rainfall will continue to keep river running above normal for the rest of April and into early May. The above normal river levels and flows will likely begin to affect recreational users and interests. Be current with any slow no wake postings in your area. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......TDH AVIATION.......TDH MARINE.........TDH HYDROLOGY......TDH
Hazardous weather outlook, Apr 28, 3:56 AM CDT, 11 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 356 AM CDT Fri Apr 28 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 356 AM CDT Fri Apr 28 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Some streams and rivers could reach flood stage today or tonight as the water from yesterday's rain and snow works its way through the river systems. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A strong system is forecast to impact the region Saturday night into Tuesday. Heavy rains are possible, especially over east- central Wisconsin. This could raise river and stream levels once again to near or above flood stage. Light snow or a mix of rain and snow will be possible across north-central Wisconsin Sunday night into Monday morning. While a light snow accumulation cannot be ruled out Sunday night, it now appears that temperatures will be warm enough to keep any accumulation to a minimum. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-291100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 356 AM CDT Fri Apr 28 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A strong storm system is forecast to affect the Great Lakes Saturday night into Tuesday. Winds and waves hazardous to small craft could develop as early as Saturday evening, and northeast gales are possible from Sunday afternoon into Monday morning. Skowronski/Kallas
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 11:34 AM CDT | River Flood Warning | GRB | Outagamie, Shawano, Waupaca | 12 days |
| Apr 28, 11:50 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| Apr 28, 11:50 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.